212 0

The Sugeno fuzzy integral of concave functions

Title
The Sugeno fuzzy integral of concave functions
Author
박춘길
Keywords
Sugeno fuzzy integral; Hermite-Hadamard inequality; Concave function; Supergradient
Issue Date
2019-04
Publisher
UNIV SISTAN & BALUCHESTAN
Citation
IRANIAN JOURNAL OF FUZZY SYSTEMS, v. 16, NO 2, Page. 197-204
Abstract
The fuzzy integrals are a kind of fuzzy measures acting on fuzzy sets. They can be viewed as an average membership value of fuzzy sets. The value of the fuzzy integral in a decision making environment where uncertainty is present has been well established. Most of the integral inequalities studied in the fuzzy integration context normally consider conditions such as monotonicity or comonotonicity. In this paper, we are trying to extend the fuzzy integrals to the concept of concavity. It is shown that the Hermite-Hadamard integral inequality for concave functions is not satisfied in the case of fuzzy integrals. We propose upper and lower bounds on the fuzzy integral of concave functions. We present a geometric interpretation and some examples in the framework of the Lebesgue measure to illustrate the results.
URI
http://ijfs.usb.ac.ir/article_4552.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/110960
ISSN
1735-0654
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE